# SDR A6WA200740559

- Difficulty date: October 5, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 9,060 hours, 8,341 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Location: Spoiler
- Part time: 8,481 hours, 7,806 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECEIVED SPOILERON FAULT YELLOW CAUTION MESSAGE AND IB AND OB GROUND SPOILER FAULT STATUS MESSAGES.  COMPLIED WITH QRH (FERRY TO PHL).
INTERROGATED SECU NR 1 AND SECU NR 2 FAULT LOG FOUND CODE 13 (SECU 1 MODULE A) REMOVED AND REPLACED SECU NR 1 IAW 27-61-05.  OPS CHECK GOOD IAW 27-61-00.  (K)
